# SDR DALA2018022301095

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION  BELOW THE LEADING EDGE SKIN SPLICE AT ZFS=51.67, ZFS=50.17, ZFS=49.17, AND ZFS=48.17 ON THE LT VERTICAL STABILIZER FRONT SPAR CAP FORWARD FLANGE.  REPAIRED IAW ETI-17-18-010,  REV 1, DWG SG95550005 CONFIGURATION -7005 AND ER/A 566080-14AD REV. ORIG.
